# SDR ABXR2020091500103

- Difficulty date: September 15, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 146T0011509
- Condition: Corroded
- Location: Bs 1310-1323
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR0736, FOUND HF ANTENNA SUPPORT STRUCTURE CORRODED.  REMOVED ANTENNA AND SUPPORT STRUCTURE.  CHIP AND SUPPORT BRACKET WERE FOUND TO BE OUT OF LIMITS.  REPLACED CLIP AND SUPPORT BRACKET.  REINSTALLED ANTENNA AND SUPPORT STRUCTURE.  ALL IAW B767 SRM 51-40-02 PH 4,7, 53-60-53, AMM 23-12-03-424-007.
